Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 11, Number 1

All articles in this issue are freely accessible.

A general solution for the rectangular airfoil in supersonic flow
John W. Miles.
Quart. Appl. Math. 11 (1953), 1-8
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 53715
Reflection of waves from varying media
C. O. Hines.
Quart. Appl. Math. 11 (1953), 9-31
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54130
Connection formulas between the solutions of Mathieu’s equation
Gregory H. Wannier.
Quart. Appl. Math. 11 (1953), 33-59
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 57390
Mixed boundary value problems in soil mechanics
R. T. Shield.
Quart. Appl. Math. 11 (1953), 61-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 54512
Infinite matrices associated with diffraction by an aperture
Wilhelm Magnus.
Quart. Appl. Math. 11 (1953), 77-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 53724
A generalization of modulation spectra
Han Chang and V. C. Rideout.
Quart. Appl. Math. 11 (1953), 87-100
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52548
Two new non-linearized conical flows
J. H. Giese and H. Cohn.
Quart. Appl. Math. 11 (1953), 101-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52944
Induced mass with variable density
Garrett Birkhoff.
Quart. Appl. Math. 11 (1953), 109-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 55092
A note on the application of Schwinger’s variational principle to Dirac’s equation of the electron
H. E. Moses.
Quart. Appl. Math. 11 (1953), 111-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 53332
A form of Newton’s method with cubic convergence
W. M. Stone.
Quart. Appl. Math. 11 (1953), 118-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 53609
The second fundamental theorem of electrical networks
Charles Saltzer.
Quart. Appl. Math. 11 (1953), 119-123
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52984
Note on the elastic distortion of a cylindrical hole by tangential tractions on the inner boundary
Sisir Chandra Das.
Quart. Appl. Math. 11 (1953), 124-127
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 53731
On certain solutions of a pendulum-type equation
George Seifert.
Quart. Appl. Math. 11 (1953), 127-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 56789
Pulsed surface heating of a semi-infinite solid
J. C. Jaeger.
Quart. Appl. Math. 11 (1953), 132-137
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99981

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website